# SDR HEEA966798

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3122G
- Make and model: Skrsky S76A
- Aircraft serial: 760232
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100048A
- Condition: Unbonded
- Location: M/R
- Part time: 11,684 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIP RIB UNBONDED, AND TIME EXTENSION IS ALSO DUE.
